Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Low energy, premature greying and hair loss. What should i do ?

Hi I am 40 years old and the mother of 2 boys. I am vegetarian and have always been low on energy compared to all my friends. I have noticed that during the week prior to that time of the energy levels drop drastically. I am not on any medication and healthy otherwise. What can I do to improve on the energy levels? I have also been experiencing an increased rate of premature greying and hair loss over the last year. Any advice?
Asked On : Tue, 24 May 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI welcome to health care magic.........
Your symptoms can be due to ..
1) Anaemia i.e low blood levels-low heamoglobin . Get your HB levels checked and if low get it corrected.Common among females because of monthly periods and added to that your are a vegetarian
2)Depression - Routine house hold chores , with not much time to explore around lead to depression - so you can go out on a vacation or try doing some exercise like a morning walk , yoga and meditation and few breathing exercises.
3) Hypothyroidism - get your thyroid profile checked...
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor